# SDR SWAA086039

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 42,359 hours, 35,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101331
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
